# SDR CA111222010

- Difficulty date: December 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 5520 · Elevator Structure
- Part: Counterweight
- Part number: 11452406117
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INTERNAL INSPECTION OF THE ELEVATOR BOB-WEIGHTS ON OUR FLEET OF 1900 ACFT IT WAS DISCOVERED THAT DAMAGE WAS PRESENT ON THE BOB-WEIGHT NEAR THE EDGE OF THE WEIGHT WHERE THE STOP BOLT CONTACTS THE WEIGHT.
